# SDR REXA2018010200001

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 30,134 hours, 28,795 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS 02 MASK LEAKING FROM REGULATOR AT HEADSTRAP CONNECTIONS. REMOVED AND REPLACED CAPTAINS 02 MASK W/SERV ASSY IAW AMM 35-11-12-400-801. OPS AND LEAK CHECKS GOOD. P/N MF10-08-01, S/N OFF 97974, S/N ON 87575I.
